# SDR SWAA991049

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370539
- Condition: Failed
- Location: Rudeer
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, IMMEDIATELY AFTER TAKEOFF ROTATION FELT RIGHT YAW.  YAW DAMPER INDICATOR DEFLECTED FULL TO THE RIGHT, YAW DAMPER SWITCH TURNED OFF AND CONTROL WAS NORMAL.  REMOVED AND REPLACED RUDDER PCU PER MM.
